U.S. doctors online nowAsk doctors free
A 40-year-old member asked:

What could be the reason for nausea, head ache and early morning vomiting? hello doctor, my husband and i are trying to conceive from one year. recently my obg put me on metformin er500 mg( 2 weeks). i had very light period(little heavier than spotting)

1 doctor answer1 doctor weighed in
Dr. Mary Engrav
Dr. Mary Engravanswered
Emergency Medicine 31 years experience
As : As you are trying to conceive please get re-tested for pregnancy, and have a medical evaluation for your symptoms. It is possible that you are having side-effects from metformin also as this affects your blood sugar so that should be tested. If your husband is having any nausea, headache, or vomiting, then have your house tested for carbon monoxide, that is rare but a concern if more than one person has symptoms. Yes, there are medications that are safe to take for nausea during pregnancy, such as zofran (ondansetron).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.